# SDR DALA2024022002331

- Difficulty date: October 28, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,733 hours, 41,217 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT HINGE HOLES AT LH WING. SUMMARY NRC 00598: FLAP HINGE WAS REPLACED PER B717-200 AMM 57-55-25 AND EFECTIVITY WAS VERIFIED PER B717-200 IPC 57-51-32-01. (LP #0039472)
